# SDR DL73K010966

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 48,633 hours, 37,377 cycles
- Engine time: 35,147 hours, 32,677 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SELOC19DJ
- Part serial: 620CA
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO NR 2 EGT FAILED TO ZERO AT T/O POWER, APPROX 50 KTS.  RETURNED TO GATE.  REPLACED NR 2 ENGINE EGT INDICATOR.  RAN ENGINE TO T/O POWER.  ALL INDICATIONS CHECK NORMAL.  EGT OPN NOW OK.
